# SDR DALA2020111203704

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-211
- Aircraft serial: 8279
- Aircraft time: 6,157 hours, 2,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EPSU BATTERY FAULT.  LOCATION 10WL, FWD LEFT.  CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AT LOCATION 10WL.  BITE TEST NO FAULTS NOTED, REF A321 AMM 33-51.
